| Model Number |
EPIQ DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.The investigation involves evaluation of system logs.
Event or Problem Description
A customer reported an epiq cvxi ultrasound system¿s touch panel became unresponsive and no 2d image was displayed during a cardiac procedure.The procedure in progress was completed successfully after switching transducer connectors and rebooting the system.A philips field service engineer replaced the system hard drives and updated the system software to resolve this issue.There was no patient or user harm associated with this event.
Additional Manufacturer Narrative
A thorough investigation was performed to identify the root cause of the reported issue, including a technical and clinical evaluation of this event.The engineering team determined the system was performing as designed.The system is safe and effective for its intended use.The immediate issue was resolved by replacing hard drives and upgrading the software.